# SDR AALA20130510011

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 74,518 hours, 11,865 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING EMERGENCY EXIT DOOR UPPER PLACARD DAMAGED.  REPLACED PLACARD.  OPS CHECK NORMAL.
